Alert archive / Arkansas / Tornado Warnings in 2012
Tornado Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 20, 2012, 6:17 PM CDT for Lonoke County, Prairie County, White County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 6:17 PM CDT (23:17 UTC)
- Expired
- Mar 20, 2012, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Prairie County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 39 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 2:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
331 WFUS54 KLZK 202317 TORLZK ARC085-117-145-202345- /O.NEW.KLZK.TO.W.0019.120320T2317Z-120320T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 617 PM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS... NORTHWESTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS... CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS... * UNTIL 645 PM CDT * AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 6 MILES SOUTH OF SISEMORE...OR 7 MILES SOUTHEAST OF LONOKE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTH AT 40 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... LONOKE... THURMAN... SYLVANIA... SISEMORE... MCCREANOR... CARLISLE... BEEBE... WOODLAWN... VINITY CORNER... PETTUS... HICKORY PLAINS... FAIRVIEW... CULLER... BUTLERVILLE... WATTENSAW... WATERPROOF... EDWARDS... CHEEK LAKE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 173 AND 183. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3512 9193 3509 9166 3461 9179 3462 9193 TIME...MOT...LOC 2317Z 186DEG 36KT 3471 9185 $$ 62
1 follow-up statement
821 WWUS54 KLZK 202332 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 632 PM CDT TUE MAR 20 2012 ARC085-117-145-202345- /O.CON.KLZK.TO.W.0019.000000T0000Z-120320T2345Z/ LONOKE AR-PRAIRIE AR-WHITE AR- 632 PM CDT TUE MAR 20 2012 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WHITE... NORTHWESTERN PRAIRIE AND CENTRAL LONOKE COUNTIES UNTIL 645 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4 MILES NORTH OF SISEMORE...OR 5 MILES NORTHEAST OF LONOKE...MOVING NORTH AT 40 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... LONOKE... THURMAN... SYLVANIA... SISEMORE... MCCREANOR... CARLISLE... BEEBE... WOODLAWN... VINITY CORNER... PETTUS... HICKORY PLAINS... FAIRVIEW... CULLER... BUTLERVILLE... WATTENSAW... WATERPROOF... EDWARDS... CHEEK LAKE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 173 AND 183. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3512 9193 3509 9166 3461 9179 3462 9193 TIME...MOT...LOC 2332Z 186DEG 36KT 3486 9184 $$ 62
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 20, 3:17 PM CDT, 3 hours earlier.
Area forecast discussion, Mar 20, 3:17 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 PM CDT TUE MAR 20 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WIDESPREAD SHRA AND SOME TSRA CONTINUED OVER MUCH OF ERN OK THIS AFTERNOON...STRETCHING SOUTH INTO PORTIONS OF NERN TX AND WRN LA. THE AXIS OF HEAVIEST RAINFALL HAS GENERALLY REMAINED JUST WEST OF AR...THOUGH LOCATIONS ACROSS FAR WRN AR ALREADY SAW OVER 2 INCHES OVERNIGHT. THIS AXIS OF HEAVY RAINFALL WAS BEGINNING TO SLOWLY SHIFT EAST THIS AFTERNOON...WITH SHRA/TSRA LIFTING NORTH INTO WRN AR ONCE AGAIN. EARLIER THIS MORNING...AN OUTFLOW FROM OVERNIGHT CONVECTION MOVED EAST INTO CENTRAL SECTIONS OF THE STATE...GENERATING A BROKEN LINE OF SHRA...WITH THE OCCASIONAL THUNDER. OVERTIME HOWEVER...THE EWD MOMENTUM AS DECREASED...WITH JUST SOME ISOLATED TO SCT ACTIVITY REMAINING ACROSS THE ERN TWO THIRDS OF THE CWA. WEST OF THIS LINE OF ACTIVITY...WINDS HAVE DECREASED SIGNIFICANTLY TO GENERALLY LESS THAN 10 KTS. HOWEVER...BREEZY CONDITIONS PERSIST TO THE EAST...WITH WINDS OF 15 TO 20 KTS SUSTAINED COMMON...AND SOME GUSTS APPROACHING 30 KTS. WILL REMOVE THE LAKE WIND ADV WEST OF THIS LINE...BUT CONTINUE THROUGH 00Z ACROSS ERN SECTIONS OF THE STATE. THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING HRS...EXPECT WIDESPREAD SHRA AND SOME TSRA TO CONTINUE TO SPREAD NORTH ACROSS THE WRN THIRD OF THE STATE. FURTHER EAST...EXPECTED MORE SCATTERED SHRA/TSRA TO BE POSSIBLE...SOME OF WHICH COULD BECOME STRONG TO SVR WITH THE INCREASED INSTABILITY AND SFC CONVERGENCE EXPECTED. THE MAIN THREATS WILL BE DAMAGING WINDS...WITH SOME LARGE HAIL AND AN ISOLATED TORNADO ALSO POSSIBLE. BY LATE THIS EVENING HOWEVER...EXPECT THE THREAT FOR SVR WX ACROSS THE CWA TO DECREASE. OVERNIGHT...THE AXIS OF HEAVY RAINFALL WILL CONTINUE TO SHIFT SLOWLY EAST AS THE UPPER CLOSED LOW TO THE WEST ALSO MOVES SLOWLY EAST/NE. BY SUNRISE WED MORNING...THE AXIS OF HEAVIEST RAINFALL WILL HAVE SHIFTED FAR ENOUGH EAST TO BISECT THE STATE FROM NORTH TO SOUTH. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WRN HALF OF THE STATE BY WED MORNING...WITH SOME ISOLATED HIGHER AMOUNTS NOT OUT OF THE QUESTION. AS THE DAY GOES ON...THE PRECIP AXIS WILL SHIFT EAST...BUT BECOME LESS ORGANIZED OVER TIME WITH THE MAIN ENERGY REMAINING TO THE WEST. EVEN SO...AN ADDITIONAL HALF TO 1 INCH OF RAIN COULD BE SEEN ALONG THIS MAIN AXIS THROUGH MID AFTERNOON WED. WED NIGHT INTO THU...ANOTHER IMPULSE WILL ROTATE AROUND THE MAIN UPPER LOW...AND LIFT NORTH OVER AR. ANOTHER ROUND OF HEAVY RAINFALL WILL BE POSSIBLE WED EVENING INTO THU MORNING...BRINGING AN ADDITIONAL HALF TO 1.5 INCHES OF RAINFALL TO THE CWA. THIS WOULD BRING ADDITIONAL RAINFALL AMOUNTS FROM MIDDAY TODAY THROUGH THE END OF THE EVENT OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE CURRENT LOCATIONS AND CURRENT TIME SPAN. BY THU NIGHT INTO FRI...THE MAIN UPPER LOW WILL FINALLY MOVE NE ACROSS THE REGION. AS IT DOES SO...ADDITIONAL PRECIP WILL BE POSSIBLE AROUND THE CENTER OF THIS UPPER LOW AS IT PASSES FROM WRN AR INTO NERN AR. CONTINUE WITH CHANCE POPS THU NIGHT INTO FRI FOR THIS SCENARIO. WILL DECREASE POPS FROM SW TO NE FRI NIGHT INTO THE LONG TERM PERIOD AS THIS SLOW MOVING STORM SYSTEM FINALLY EXITS THE REGION TO THE NE. && .LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN GOOD AGREEMENT FOR THE LONG TERM PERIOD. MAINLY A DRY FORECAST IS IN STORE FOR THE AREA. THE SLOW MOVING UPPER LOW WILL BE MOVING OFF TO THE EAST SATURDAY AND SUNDAY. ANOTHER STRONG UPPER RIDGE WILL BUILD OVER THE CENTER OF THE COUNTRY INCLUDING ARKANSAS. THIS WILL KEEP US DRY THROUGH MONDAY. WILL BRING IN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON AND NIGHT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 71 53 70 / 80 70 80 30 CAMDEN AR 58 63 51 73 / 100 80 60 20 HARRISON AR 55 61 48 68 / 90 70 70 20 HOT SPRINGS AR 56 62 50 71 / 100 80 60 20 LITTLE ROCK AR 61 65 53 71 / 80 80 70 20 MONTICELLO AR 64 67 53 72 / 80 80 70 20 MOUNT IDA AR 52 60 48 69 / 100 80 50 20 MOUNTAIN HOME AR 59 65 51 70 / 80 70 80 20 NEWPORT AR 65 73 55 70 / 60 60 80 30 PINE BLUFF AR 63 66 53 71 / 80 80 70 20 RUSSELLVILLE AR 58 62 50 70 / 90 80 60 20 SEARCY AR 63 67 53 70 / 80 70 80 20 STUTTGART AR 65 68 54 71 / 80 80 80 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BRADLEY-CLEBURNE-CLEVELAND-DESHA-DREW-FAULKNER-FULTON- GRANT-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE- PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE- CALHOUN-CLARK-CONWAY-DALLAS-GARLAND-HOT SPRING-JOHNSON-LOGAN- MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT- SEARCY-VAN BUREN-YELL. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT FOR BRADLEY-CLEVELAND-DREW-FAULKNER-GRANT- JEFFERSON-LINCOLN-PULASKI-SALINE. && SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Mar 20, 4:39 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 439 PM CDT TUE MAR 20 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 439 PM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES OVER PARTS OF CENTRAL AND SOUTH ARKANSAS. THE STRONG STORM SYSTEM WILL SLOWLY DRIFT EAST. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. ANOTHER THREAT IS HEAVY RAIN WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL ARKANSAS TONIGHT. ALSO...A LAKE WIND ADVISORY IS IN EFFECT THIS EVENING FOR FOR MUCH OF CENTRAL AND EAST ARKANSAS. FLASH FLOODING WILL BEGIN TO BE A CONCERN TONIGHT...AS MORE RAIN FALLS OVER WESTERN AND CENTRAL ARKANSAS. RAIN AMOUNTS THROUGH TONIGHT WILL BE FROM 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS. RESIDENTS ACROSS ARKANSAS SHOULD MONITOR THIS WEATHER SITUATION CLOSELY DUE TO THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLOW MOVING STRONG STORM SYSTEM WILL MOVE ACROSS ARKANSAS WEDNESDAY THROUGH FRIDAY...AND CONTINUE TO BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN. DUE TO THE EXTENDED PERIOD OF RAIN...THERE WILL BE A HIGH RISK OF FLASH FLOODING AND SOME RIVER FLOODING. RAIN AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED THROUGH THURSDAY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. IF THE WEATHER SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED...SOME TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. THESE HIGH RAIN AMOUNTS WILL BRING FLASH FLOODING...WITH THE POTENTIAL FOR HIGH WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING WOULD ALSO RESULT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MOST OF WESTERN AND CENTRAL ARKANSAS THROUGH WEDNESDAY. WATCHES MAY HAVE TO BE EXTENDED BEYOND THAT TIME IF CONDITIONS WARRANT. AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS. THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS ON FRIDAY WITH THE RAIN BECOMING MUCH LIGHTER AND ENDING. DRY WEATHER IS FORECAST FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO THE SLIGHT RISK OF SEVERE STORMS...AND IF FLASH FLOODING BECOMES LIFE THREATENING ACROSS THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59/51
In the hours before
Local storm report, Mar 20, 3:47 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG MORRILTON 35.16N 92.74W
03/20/2012 CONWAY AR TRAINED SPOTTER
A FENCE WAS BLOWN DOWN AND THERE WAS DAMAGE TO THE FASCIA
OF A CHURCH. TREES AND POWER LINES WERE BLOWN DOWN AS
WELL.
&&
28Local storm report, Mar 20, 3:48 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL SHERIDAN 34.31N 92.41W
03/20/2012 E1.00 INCH GRANT AR LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL REPORTED IN AND AROUND
SHERIDAN.
&&
224Local storm report, Mar 20, 4:23 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG MORRILTON 35.16N 92.74W
03/20/2012 CONWAY AR AMATEUR RADIO
*** 1 INJ *** TREES AND POWER LINES WERE BLOWN DOWN. SOME
TREES FELL ON HOUSES. ONE INJURY WAS CAUSED BY A TREE
FALLING INTO A HOUSE. A FENCE WAS BLOWN DOWN AND THE
FASCIA OF A CHURCH WAS DAMAGED. ACCORDING TO HAM RADIO
OPERATORS... THE DAMAGE IS ABOUT 6 TO 8 BLOCKS LONG AND 2
BLOCKS WIDE. THIS IS AN UPDATE OF A PREVIOUS STORM
REPORT.
&&
28Local storm report, Mar 20, 5:24 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG 2 NNE DAMASCUS 35.41N 92.40W
03/20/2012 VAN BUREN AR CO-OP OBSERVER
SEVERAL TREES LIMBS REPOTRTED DOWN AND PIECES OF SIDING
BLOWN OFF HOUSE.
&&
224Local storm report, Mar 20, 5:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 2 N DAMASCUS 35.41N 92.42W
03/20/2012 VAN BUREN AR CO-OP OBSERVER
ROOFS WERE BLOWN OFF TWO BARNS AND A FEW TREES WERE BLOWN
DOWN.
&&
28Local storm report, Mar 20, 6:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG FLAG 35.82N 92.40W
03/20/2012 STONE AR LAW ENFORCEMENT
TREE DOWN OVER ANGORA MOUNTAIN ROAD
&&
BJSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:26 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| Mar 20, 9:13 AM CDT | River Flood Warning | LZK | Yell | 4 days |
| Mar 20, 9:14 AM CDT | River Flood Warning | LZK | Perry | 7 days |
| Mar 20, 9:27 AM CDT | River Flood Advisory | LZK | Franklin | 24 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 54 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 12 days |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Bradley, Calhoun, Union | 23 days |
| Mar 20, 10:13 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 24 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Saline | 47 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 24 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 66 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Conway, Perry | 4 days |
| Mar 20, 2:48 PM CDT | Special Weather Statement | LZK | Grant, Saline | 32 min |
| Mar 20, 2:59 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Pulaski, Saline | 46 min |
| Mar 20, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Saline | 38 min |
| Mar 20, 3:40 PM CDT | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| Mar 20, 3:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Mar 20, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 25 min |
| Mar 20, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 47 min |
| Mar 20, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Stone, Van Buren | 44 min |
| Mar 20, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 51 min |
| Mar 20, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Mar 20, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone, Van Buren | 51 min |
| Mar 20, 5:14 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Van Buren | 31 min |
| Mar 20, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Stone, Van Buren | 38 min |
| Mar 20, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 36 min |
| Mar 20, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| Mar 20, 6:15 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Stone | 19 min |
| Mar 20, 6:42 PM CDT | Tornado Warning | LZK | Cleburne, Lonoke, Prairie, White | 33 min |
| Mar 20, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 28 min |
Nearby
Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.